After temple fuller I've been having Daily headache

After temple fuller I've been having Daily headache

Nicola  |  visitor  |  Shropshire and Staffordshire
After temple fuller Iv been having Daily headache for around 6 day’s now
Is this ok?
CSSC International +  |  Basic member  |  Lahore
  • 1195 answers
  • 238 Likes
Hi, can you please clarify what was used for filling your temporal regions ? Meanwhile, you can use painkillers like Ansid or Dicloran 100mg 2-3 times daily to get rid of the pain.
Caitlin Creech  |  visitor  |  California
  • 2 answers
What did your doctor say? Did you sleep on your temple? it can be result of pressure on them

More reviews like this

It's worth it

I have consulted with other Botox Clinics but i have found Kas very friendly and professional. I'm very happy to recommend her company, i have already referred 3 of my friends from Mornington and they love her, it was ea... More 

Specialists near you